# SDR ABXA9500818

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031533
- Condition: Defective
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT WILL NOT LOCK IN EITHER THE FWD OR AFT POSITION.  REPLACED FIRST OFFICER'S SEAT IAW DC8 MM, CHAPTER 25.  OPS CHECK OF SEAT ADJUSTMENTS WERE GOOD.
